MAUDE Adverse Event Report: TORNIER INC PERFORM COCR HUMERAL HEAD 43X16; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

TORNIER INC PERFORM COCR HUMERAL HEAD 43X16; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number DWN4316
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Post Operative Wound Infection (2446)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted if additional information becomes available.
 
Event or Problem Description
The patient sustained a proximal humerus fracture that was treated with tuberosity repair and hemiarthroplasty.At the time of the procedure, the rotator cuff was confirmed to be intact.Following surgery, the patient was reportedly non-compliant with sling use and non-weight-bearing restrictions, resulting in failure of the fracture repair.The patient did not return for follow-up until a later date, at which time concerns regarding the outcome of the repair were identified.Following positive culture results, the patient requested removal of the hemiarthroplasty and placement of an antibiotic spacer.The surgeon explained the anticipated functional limitations associated with removal of the implant; however, the patient elected to proceed with explantation.The hemiarthroplasty was removed and replaced with an antibiotic spacer.

Brand Name
PERFORM COCR HUMERAL HEAD 43X16
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25563777
Report Number0001649390-2026-00576
Device Sequence Number9995946
Product Code HSD
UDI-Device Identifier00846832084173
UDI-Public00846832084173
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWN4316
Device Lot Number8471AX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexUnknown